Standard

A distributional approach to multiple stochastic integrals and transformations of the Poisson measure. / Albeverio, Sergio; Smorodina, Nataliya V.

в: Acta Applicandae Mathematicae, Том 94, № 1, 2006, стр. 1-19.

Результаты исследований: Научные публикации в периодических изданияхстатья

Harvard

Albeverio, S & Smorodina, NV 2006, 'A distributional approach to multiple stochastic integrals and transformations of the Poisson measure', Acta Applicandae Mathematicae, Том. 94, № 1, стр. 1-19.

APA

Vancouver

Author

Albeverio, Sergio ; Smorodina, Nataliya V. / A distributional approach to multiple stochastic integrals and transformations of the Poisson measure. в: Acta Applicandae Mathematicae. 2006 ; Том 94, № 1. стр. 1-19.

BibTeX

@article{b01c65ccf0a9414aaeb933dbac21c249,
title = "A distributional approach to multiple stochastic integrals and transformations of the Poisson measure",
author = "Sergio Albeverio and Smorodina, {Nataliya V.}",
year = "2006",
language = "English",
volume = "94",
pages = "1--19",
journal = "Acta Applicandae Mathematicae",
issn = "0167-8019",
publisher = "Springer Nature",
number = "1",

}

RIS

TY - JOUR

T1 - A distributional approach to multiple stochastic integrals and transformations of the Poisson measure

AU - Albeverio, Sergio

AU - Smorodina, Nataliya V.

PY - 2006

Y1 - 2006

M3 - Article

VL - 94

SP - 1

EP - 19

JO - Acta Applicandae Mathematicae

JF - Acta Applicandae Mathematicae

SN - 0167-8019

IS - 1

ER -

ID: 5176015